Advanced search
Start date

Simple right alternative superalgebras with some conditions on even parts

Grant number: 17/04846-2
Support type:Research Grants - Visiting Researcher Grant - International
Duration: September 01, 2017 - August 31, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Oleg Shashkov
Visiting researcher institution: Financial University under the Government of the Russian Federation, Russia
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:14/09310-5 - Algebraic structures and their representations, AP.TEM


The main objective of the project is to confirm the conjecture that every simple finite-dimensional right alternative unital superalgebra with associative-commutative even part is either associative or a superalgebra of Abelian type. It is also planned to study simple finite-dimensional right alternative superalgebras whose even part has a zero square. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
PCHELINTSEV, V, S.; SHASHKOV, V, O.; SHESTAKOV, I. P. Right alternative bimodules over Cayley algebra and coordinatization theorem. Journal of Algebra, v. 572, p. 111-128, APR 15 2021. Web of Science Citations: 0.
PCHELINTSEV, S. V.; SHASHKOV, O. V. Simple finite-dimensional right-alternative unital superalgebras with associative-commutative even part over a field of characteristic zero. IZVESTIYA MATHEMATICS, v. 82, n. 3, p. 578-595, 2018. Web of Science Citations: 2.

Please report errors in scientific publications list by writing to: